# SDR QXEA0100003

- Difficulty date: January 4, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 31,557 hours, 37,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD EXIT LIGHT OVER COCKPIT DOOR IS DIM. REMOVED AND REPLACED FORWARD EMERGENCY EXIT LIGHT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
